Journal of the Mathematical Society of Japan

A Generalization of Laguerre Geometry, II.

Yasuro TOMONAGA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 310-316.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734862

Digital Object Identifier
doi:10.2969/jmsj/00320310

Mathematical Reviews number (MathSciNet)
MR0048119

Zentralblatt MATH identifier
0045.43301

Subjects
Primary: 53.0X

Citation

TOMONAGA, Yasuro. A Generalization of Laguerre Geometry, II. J. Math. Soc. Japan 3 (1951), no. 2, 310--316. doi:10.2969/jmsj/00320310. https://projecteuclid.org/euclid.jmsj/1261734862


Export citation